MathSciNet Relay Station
MathSciNet bibliographic data
MR2492440 13A35 (14F18)
Blickle, Manuel; Mustaţǎ, Mircea; Smith, Karen E. Discreteness and rationality of $F$-thresholds. Special volume in honor of Melvin Hochster. Michigan Math. J. 57 (2008), 43–61.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement